# SDR SWAA111916

- Difficulty date: March 13, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 25,658 hours, 14,898 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR2013
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 12 AND 19 FLOOR EMERGENCY LIGHTS INOP.  RELAMPED LIGHT ASSY PER MM.
